MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145041P
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during visual inspection, the wound at the exit site did not close up even the catheter placement was done four weeks ago.It was said that the catheter can not be held in place but it did not completely move out of the patient.It was loose because the exit site did not heal, so technically the catheter can be moved out/around of its intended position.It was also said that the stitches held but were removed at 4th week after the catheter placement based on hospital practice.There were no issues with the suture wings and no infection in the wound at the exit site.The catheter was not repaired and had no leak.Tego was not utilized.There was no luer adapter issue.Aqueous based povidone iodine was the cleaning agent used on the device.No other products were being utilized with the device.There was no blood loss and no blood transfusion was required.The patient had no medical intervention/treatment due to the event.The doctor needed to replace it with another catheter (split catheter) from another manufacturer which resolved the issue and after the replacement, the patient had a dialysis treatment completed.It was said that the patient was discharged with stable condition.There was no reported patient injury.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS  20101
Manufacturer (Section G)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CS   20101
Manufacturer Contact
avi kluger
5920 longbow drive
boulder, CO 80301
3035306582
MDR Report Key12984260
Report Number3009211636-2021-00361
Device Sequence Number20148895
Product Code MSD
UDI-Device Identifier10884521158047
UDI-Public10884521158047
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K123196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2026
Device Model Number8888145041P
Device Catalogue Number8888145041P
Device Lot Number2113400067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2021
Initial Report FDA Received Date12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown